October  2016, 36(10): 5245-5255. doi: 10.3934/dcds.2016029

Isochronicity for trivial quintic and septic planar polynomial Hamiltonian systems

1. 

Departamento de Matemática, Universidade Federal de São Carlos, Rod. Washington Luís, Km 235 - C.P. 676 - 13565-905, São Carlos, SP

2. 

Departament de Matemàtiques, Universitat Autònoma de Barcelona, 08193 Bellaterra, Barcelona, Catalonia

3. 

Departamento de Física, Química e Matemática, Universidade Federal de São Carlos, 18052-780, S.P., Brazil

Received  October 2015 Revised  December 2015 Published  July 2016

In this paper we completely characterize trivial polynomial Hamiltonian isochronous centers of degrees $5$ and $7$. Precisely, we provide simple formulas, up to linear change of coordinates, for the Hamiltonians of the form $H = \left(f_1^2 + f_2^2 \right)/2$, where $f = (f_1, f_2): \mathbb{R}^2\to \mathbb{R}^2$ is a polynomial map with $\det D f = 1$, $f(0,0) = (0,0)$ and the degree of $f$ is $3$ or $4$.
Citation: Francisco Braun, Jaume Llibre, Ana Cristina Mereu. Isochronicity for trivial quintic and septic planar polynomial Hamiltonian systems. Discrete & Continuous Dynamical Systems, 2016, 36 (10) : 5245-5255. doi: 10.3934/dcds.2016029
References:
[1]

K. Baba and Y. Nakai, A generalization of Magnu's theorem, Osaka J. Math., 14 (1977), 403-409.  Google Scholar

[2]

A. Cima, F. Mañosas and J. Villadelprat, Isochronicity for several classes of Hamiltonian systems, J. Differential Equations, 157 (1999), 373-413. doi: 10.1006/jdeq.1999.3635.  Google Scholar

[3]

A. van den Essen, Polynomial Automorphisms and the Jacobian Conjecture, Progress in Mathematics 190. Birkhäuser Verlag, Basel, 2000. doi: 10.1007/978-3-0348-8440-2.  Google Scholar

[4]

X. Jarque and J. Villadelprat, Nonexistence of isochronous centers in planar polynomial Hamiltonian systems of degree four, J. Differential Equations, 180 (2002), 334-373. doi: 10.1006/jdeq.2001.4065.  Google Scholar

[5]

J. Llibre and V. G. Romanovski, Isochronicity and linearizability of planar polynomial Hamiltonian systems, J. Differential Equations, 259 (2015), 1649-1662. doi: 10.1016/j.jde.2015.03.009.  Google Scholar

[6]

F. Mañosas and J. Villadelprat, Area-preserving normalizations for centers of planar Hamiltonian systems, J. Differential Equations, 179 (2002), 625-646. doi: 10.1006/jdeq.2001.4036.  Google Scholar

[7]

T. T. Moh, On the Jacobian conjecture and the configurations of roots, J. Reine Angew. Math., 340 (1983), 140-212.  Google Scholar

[8]

M. Sabatini, A connection between isochronous Hamiltonian centres and the Jacobian conjecture, Nonlinear Anal., 34 (1998), 829-838. doi: 10.1016/S0362-546X(97)00604-4.  Google Scholar

show all references

References:
[1]

K. Baba and Y. Nakai, A generalization of Magnu's theorem, Osaka J. Math., 14 (1977), 403-409.  Google Scholar

[2]

A. Cima, F. Mañosas and J. Villadelprat, Isochronicity for several classes of Hamiltonian systems, J. Differential Equations, 157 (1999), 373-413. doi: 10.1006/jdeq.1999.3635.  Google Scholar

[3]

A. van den Essen, Polynomial Automorphisms and the Jacobian Conjecture, Progress in Mathematics 190. Birkhäuser Verlag, Basel, 2000. doi: 10.1007/978-3-0348-8440-2.  Google Scholar

[4]

X. Jarque and J. Villadelprat, Nonexistence of isochronous centers in planar polynomial Hamiltonian systems of degree four, J. Differential Equations, 180 (2002), 334-373. doi: 10.1006/jdeq.2001.4065.  Google Scholar

[5]

J. Llibre and V. G. Romanovski, Isochronicity and linearizability of planar polynomial Hamiltonian systems, J. Differential Equations, 259 (2015), 1649-1662. doi: 10.1016/j.jde.2015.03.009.  Google Scholar

[6]

F. Mañosas and J. Villadelprat, Area-preserving normalizations for centers of planar Hamiltonian systems, J. Differential Equations, 179 (2002), 625-646. doi: 10.1006/jdeq.2001.4036.  Google Scholar

[7]

T. T. Moh, On the Jacobian conjecture and the configurations of roots, J. Reine Angew. Math., 340 (1983), 140-212.  Google Scholar

[8]

M. Sabatini, A connection between isochronous Hamiltonian centres and the Jacobian conjecture, Nonlinear Anal., 34 (1998), 829-838. doi: 10.1016/S0362-546X(97)00604-4.  Google Scholar

[1]

Jackson Itikawa, Jaume Llibre. Global phase portraits of uniform isochronous centers with quartic homogeneous polynomial nonlinearities. Discrete & Continuous Dynamical Systems - B, 2016, 21 (1) : 121-131. doi: 10.3934/dcdsb.2016.21.121

[2]

Jaume Llibre, Y. Paulina Martínez, Claudio Vidal. Linear type centers of polynomial Hamiltonian systems with nonlinearities of degree 4 symmetric with respect to the y-axis. Discrete & Continuous Dynamical Systems - B, 2018, 23 (2) : 887-912. doi: 10.3934/dcdsb.2018047

[3]

Jackson Itikawa, Jaume Llibre, Ana Cristina Mereu, Regilene Oliveira. Limit cycles in uniform isochronous centers of discontinuous differential systems with four zones. Discrete & Continuous Dynamical Systems - B, 2017, 22 (9) : 3259-3272. doi: 10.3934/dcdsb.2017136

[4]

Jaume Llibre, Y. Paulina Martínez, Claudio Vidal. Phase portraits of linear type centers of polynomial Hamiltonian systems with Hamiltonian function of degree 5 of the form $ H = H_1(x)+H_2(y)$. Discrete & Continuous Dynamical Systems, 2019, 39 (1) : 75-113. doi: 10.3934/dcds.2019004

[5]

Anna Capietto, Walter Dambrosio, Tiantian Ma, Zaihong Wang. Unbounded solutions and periodic solutions of perturbed isochronous Hamiltonian systems at resonance. Discrete & Continuous Dynamical Systems, 2013, 33 (5) : 1835-1856. doi: 10.3934/dcds.2013.33.1835

[6]

Hebai Chen, Jaume Llibre, Yilei Tang. Centers of discontinuous piecewise smooth quasi–homogeneous polynomial differential systems. Discrete & Continuous Dynamical Systems - B, 2019, 24 (12) : 6495-6509. doi: 10.3934/dcdsb.2019150

[7]

Ronen Peretz, Nguyen Van Chau, L. Andrew Campbell, Carlos Gutierrez. Iterated images and the plane Jacobian conjecture. Discrete & Continuous Dynamical Systems, 2006, 16 (2) : 455-461. doi: 10.3934/dcds.2006.16.455

[8]

A. Ghose Choudhury, Partha Guha. Chiellini integrability condition, planar isochronous systems and Hamiltonian structures of Liénard equation. Discrete & Continuous Dynamical Systems - B, 2017, 22 (6) : 2465-2478. doi: 10.3934/dcdsb.2017126

[9]

Kazuyuki Yagasaki. Higher-order Melnikov method and chaos for two-degree-of-freedom Hamiltonian systems with saddle-centers. Discrete & Continuous Dynamical Systems, 2011, 29 (1) : 387-402. doi: 10.3934/dcds.2011.29.387

[10]

Montserrat Corbera, Claudia Valls. Reversible polynomial Hamiltonian systems of degree 3 with nilpotent saddles. Discrete & Continuous Dynamical Systems - B, 2021, 26 (6) : 3209-3233. doi: 10.3934/dcdsb.2020225

[11]

Jaume Llibre, Claudia Valls. Centers for polynomial vector fields of arbitrary degree. Communications on Pure & Applied Analysis, 2009, 8 (2) : 725-742. doi: 10.3934/cpaa.2009.8.725

[12]

José Miguel Pasini, Tuhin Sahai. Polynomial chaos based uncertainty quantification in Hamiltonian, multi-time scale, and chaotic systems. Journal of Computational Dynamics, 2014, 1 (2) : 357-375. doi: 10.3934/jcd.2014.1.357

[13]

Jefferson L. R. Bastos, Claudio A. Buzzi, Joan Torregrosa. Orbitally symmetric systems with applications to planar centers. Communications on Pure & Applied Analysis, 2021, 20 (10) : 3301-3329. doi: 10.3934/cpaa.2021107

[14]

Francisco Braun, José Ruidival dos Santos Filho. The real jacobian conjecture on $\R^2$ is true when one of the components has degree 3. Discrete & Continuous Dynamical Systems, 2010, 26 (1) : 75-87. doi: 10.3934/dcds.2010.26.75

[15]

Viktor L. Ginzburg and Basak Z. Gurel. On the construction of a $C^2$-counterexample to the Hamiltonian Seifert Conjecture in $\mathbb{R}^4$. Electronic Research Announcements, 2002, 8: 11-19.

[16]

B. Coll, Chengzhi Li, Rafel Prohens. Quadratic perturbations of a class of quadratic reversible systems with two centers. Discrete & Continuous Dynamical Systems, 2009, 24 (3) : 699-729. doi: 10.3934/dcds.2009.24.699

[17]

Wilker Fernandes, Viviane Pardini Valério, Patricia Tempesta. Isochronicity of bi-centers for symmetric quartic differential systems. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021215

[18]

Kenneth R. Meyer, Jesús F. Palacián, Patricia Yanguas. Normally stable hamiltonian systems. Discrete & Continuous Dynamical Systems, 2013, 33 (3) : 1201-1214. doi: 10.3934/dcds.2013.33.1201

[19]

Antonio Giorgilli. Unstable equilibria of Hamiltonian systems. Discrete & Continuous Dynamical Systems, 2001, 7 (4) : 855-871. doi: 10.3934/dcds.2001.7.855

[20]

Alain Jacquemard, Weber Flávio Pereira. On periodic orbits of polynomial relay systems. Discrete & Continuous Dynamical Systems, 2007, 17 (2) : 331-347. doi: 10.3934/dcds.2007.17.331

2020 Impact Factor: 1.392

Metrics

  • PDF downloads (139)
  • HTML views (0)
  • Cited by (1)

[Back to Top]